# SDR UPS98826502

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Presure Web
- Condition: Corroded
- Location: Bs 52-67
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT NOSE W/W TUNNEL PRESSURE WEB HAS HEAVY CORROSION FROM F/S -52 TO -67.  REPAIRED IAW DHC SK 803-610.
